# SDR 95ZZZX706

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354BE
- Make and model: Saab 340B
- Aircraft serial: 340B246
- System (JASC): 2421 · AC Generator-Alternator
- Part: Ac Generator
- Part number: 31342001
- Condition: Failed
- Location: Rt Pgb
- Part time: 1,755 hours
- Stage of operation: CL
- Nature of condition: J, B
- Precautionary procedure: A, E

## Discrepancy

JFK - AFTER DEPARTURE, RT A/C GENERATOR FAILURE LIGHT ILLUMINATED WITH A SHOWER OF SPARKS EMANATING FROM THE RT A/C GENERATOR EXHAUST DUCT.  THE CREW SECURED THE ENGINE AND RETURNED TO JFK, LANDING WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT AND REPLACED THE GENERATOR, QED PAD AND MOUNT CLAMP.  VISUALLY INSPECTED NACELLE WITH NO DEFECTS FOUND.  PERFORMED REQUIRED GROUND RUNS AND RETURNED A/C TO SERVICE.
